My man is unable to orgasm

ConiMarie ConiMarie
Hi, my lover is unable to have an orgasm due to him being on anti-depressants. Is there anything at all that I can do to help him? Is he still getting pleasure by me going down on him/playing with him/intercourse or is it just frustrating for him? Our relationship is new and we've only fooled around a few times but I want him to enjoy our time together and not feel frustrated and stressed. Thanks for any info you can provide.
11/10/2011
  • Save 60% on Spooktacular Kits  - 3 item set
  • Wicked Treats - Save 60% on 3 Item Set

    • Eden leather blindfold
    • Flaming amour silicone pearl bunny
    • Eden's glass ben wa balls
    Save 60% on 3 Item Set

    Expires on Oct, 31 at 3am ET Terms

  • Ghost Bride - Save 60% on 3 Item Set

    • Casper
    • Leather strap rider
    • Simple Clamps
    Save 60% on 3 Item Set

    Expires on Oct, 31 at 3am ET Terms

  • Black Magic - Save 60% on 3 Item Set

    • Eden Beaded Clamps
    • Heart Silicone Beads
    • Onyx
    Black Magic - Save 60% on 3 Item Set

    Expires on Oct, 31 at 3am ET Terms

  • Better Price Sale - Save 70%
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
El-Jaro El-Jaro
I've been there before.

My suggestion is to let him be the active one. If he feels pressured to perform and literally can't, that just makes him feel bad. Put yourself in his position and think what might make you feel better about it.

I'd encourage him to resolve his issues or come to grips with them, anything to get off the anti-d's. Those things are horrid!
11/10/2011
sweetcaroline sweetcaroline
Yeah, don't pressure him. But even if he can't cum, it doesn't mean he doesn't enjoy what you're doing
11/11/2011
ConiMarie ConiMarie
Quote:
Originally posted by El-Jaro
I've been there before.

My suggestion is to let him be the active one. If he feels pressured to perform and literally can't, that just makes him feel bad. Put yourself in his position and think what might make you feel better about it. ... More
Thank you JR. I will take your advice and let him be the active one. He does have a lot of issues he needs to overcome and he is slowly working on that.....he needs to get off those anti-d's...
11/12/2011
Ciao. Ciao.
Have a conversation with him and see if he is enjoying what is going on or if it is frustrating, that's going to be the only way you can know. See what things will please him, and in the meantime maybe have him talk to his psychiatrist about other alternatives. There are numerous anti-depressents, and some definitely hinder sexual function but others do not (or do not in the same ways).
11/12/2011
ConiMarie ConiMarie
Quote:
Originally posted by sweetcaroline
Yeah, don't pressure him. But even if he can't cum, it doesn't mean he doesn't enjoy what you're doing
Thanks sweetcaroline. I will definitely not pressure him!!!
11/12/2011
Eucaly Eucaly
Non-cumming sex can be very enjoyable; but the only way to find out for sure what he wants is to ask.
11/12/2011
P'Gell P'Gell
Quote:
Originally posted by ConiMarie
Hi, my lover is unable to have an orgasm due to him being on anti-depressants. Is there anything at all that I can do to help him? Is he still getting pleasure by me going down on him/playing with him/intercourse or is it just frustrating for him? ... More
This sucks! I had this happen when I was on Prozac years ago, I could come, but it took a lot and a long time. Not being able to orgasm is about the farthest thing from pleasure I have ever experienced! I get so frustrated I can't even have a healthy conversation with people. This is not a side effect he should have to live with.

When I had this problem, I decided that there were other antidepressants out there, but I only had one sex life. I called my doctor and made it clear as politely as I could, that this side effect was not acceptable.

I was placed on an other antidepressant which didn't cause the problem.

He needs to call his doctor and have his meds changed. This can be a problem that only makes itself worse. The best solution is to eliminate the thing that caused the problem and substitute and other antidepressant.

It's done all the time as this is a common side effect with some antidepressants and not with others. Also, it varies with the person, one person will do fine on one antidepressant and some other person may need to change.
11/12/2011
P'Gell P'Gell
Quote:
Originally posted by ConiMarie
Thank you JR. I will take your advice and let him be the active one. He does have a lot of issues he needs to overcome and he is slowly working on that.....he needs to get off those anti-d's...
He may well need antidepressants, depression is a serious, life threatening disease!


However, this problem with his not being able to come is not the same as a garden variety psychological reason for not being able to orgasm. It is rooted in the neurotransmitters that the antidepressant is fixing. It's actually a PHYSICAL reason that prevents orgasm. "Giving him more time" isn't really going to solve a neurotransmitter caused side effect.

He's probably terribly frustrated, but if he suffers from depression, he still needs to be treated. Again talking to the doctor and getting a new med is best. NO ONE should ever go off antidepressants with out their doctor's knowledge and a weaning schedule! IF the doctor thinks he no longer needs them. Really bad thing can happen and the original symptoms can return with a vengeance.

If the doctor thinks he still needs to be on the meds, then he needs to change the meds. Saying someone doesn't need antidepressants if they have been depressed is like saying a diabetic doesn't need insulin simply because you don't need it. People with depression and related disorders (OCD etc) have neurotransmitter and even brain differences that non-depressed people do not have. The meds actually bring them closer to normal.

Being supportive of his psychological and sexual health is the best thing you can do!
11/12/2011
ConiMarie ConiMarie
Quote:
Originally posted by P'Gell
He may well need antidepressants, depression is a serious, life threatening disease!


However, this problem with his not being able to come is not the same as a garden variety psychological reason for not being able to orgasm. It is rooted ... More
Thanks everyone for your input. He does have a depression problem so he cannot stop the meds right now and he realizes that. He has an appt with his therapist next month and said he will ask about other options. I am definitely being very supportive and I am hoping a change and new relationship will help him. I talked to him earlier today and we're going out tonight and he wants to be together. So it seems like he does enjoy what we've done but I will talk to him tonight too, see what he likes etc.
Thanks again.
11/12/2011
arewehavingfun? arewehavingfun?
Quote:
Originally posted by Ciao.
Have a conversation with him and see if he is enjoying what is going on or if it is frustrating, that's going to be the only way you can know. See what things will please him, and in the meantime maybe have him talk to his psychiatrist about ... More
Good answer, Boink!
11/14/2011
arewehavingfun? arewehavingfun?
Quote:
Originally posted by P'Gell
He may well need antidepressants, depression is a serious, life threatening disease!


However, this problem with his not being able to come is not the same as a garden variety psychological reason for not being able to orgasm. It is rooted ... More
Another good...wait..no, another great answer from P'Gell.
11/14/2011
P'Gell P'Gell
Quote:
Originally posted by ConiMarie
Thanks everyone for your input. He does have a depression problem so he cannot stop the meds right now and he realizes that. He has an appt with his therapist next month and said he will ask about other options. I am definitely being very supportive ... More
I hope everything works out well for both of you. Depression can be a hard road.
11/14/2011
P'Gell P'Gell
Quote:
Originally posted by arewehavingfun?
Another good...wait..no, another great answer from P'Gell.
Thank you. I try. (In my own rather in-your-face way. ))
11/14/2011
Total posts: 14
Unique posters: 7